How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I have been taking citalopram couple of weeks which

Resolved Question:

I have been taking citalopram for a couple of weeks which have given me a bad headache. I have now been advised by my GP to wean my self off then over the next week but I want to know what painkillers I can take
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.You can take paracetamol two tablets as required or ibuprofen or even naproxen.None of these medications would interact with citalopram.This session is open for any further questions that you may have. I would appreciate it if you rate me by clicking on one of the rating options (stars) at the top right-hand-corner as that is the only way I am credited on here by the website for helping you out.
Expert:  Dr. SH replied 1 year ago.
I would appreciate it if you rate me by clicking on one of the rating options (stars) at the top right-hand-corner as that is the only way I am credited on here by the website for helping you out.
Dr. SH and 2 other Medical Specialists are ready to help you